RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Merekin, Yurii Vladimirovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:362
Abstract pages:1981
Full texts:721
References:149
Senior Researcher
Candidate of technical sciences (1969)
Birth date: 04.12.1935
E-mail:
Keywords: symbolic sequences; cirquit; complexity; word chains.
   
Main publications:
  • Merekin Yu. V. Upper bounds for the complexity of sequences generated by symmetric Boolean functions // Discrete Applied Math. 2001. V. 114. No. 1–3. P. 227–231.

http://www.mathnet.ru/eng/person17890
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/618589

Publications in Math-Net.Ru
2014
1. Yu. V. Merekin, “The Shannon function for calculating the Arnold complexity of length $2^n$ binary words for arbitrary $n$”, Diskretn. Anal. Issled. Oper., 21:2 (2014),  59–75  mathnet  mathscinet; J. Appl. Industr. Math., 9:1 (2015), 98–109
2012
2. Yu. V. Merekin, “The Shannon function of computation of the Arnold complexity of length $2^n$ binary words”, Diskretn. Anal. Issled. Oper., 19:6 (2012),  49–55  mathnet  mathscinet; J. Appl. Industr. Math., 7:2 (2013), 229–233
2005
3. Yu. V. Merekin, “On the additive complexity of partially commutative words”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:4 (2005),  40–50  mathnet  mathscinet  zmath
2003
4. Yu. V. Merekin, “On the generation of words using the composition operation”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:4 (2003),  70–78  mathnet  mathscinet  zmath
2002
5. Yu. V. Merekin, “Estimates for the multiplicative complexity of binary words defined by concatenated Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:2 (2002),  36–47  mathnet  mathscinet  zmath
2000
6. Yu. V. Merekin, “Lower bounds for the complexity of symbol sequences defined by symmetric Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000),  54–64  mathnet  mathscinet  zmath
1999
7. Yu. V. Merekin, “Lower bounds for the multiplicative complexity of symbol sequences defined by monotone symmetric Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 6:3 (1999),  3–9  mathnet  mathscinet  zmath
1998
8. Yu. V. Merekin, “Upper bounds for the complexity of symbol sequences generated by symmetric Boolean functions”, Diskretn. Anal. Issled. Oper., Ser. 1, 5:3 (1998),  38–43  mathnet  mathscinet  zmath
9. Yu. V. Merekin, “On the complexity of symbol sequences defined by linear Boolean functions”, Sib. Zh. Ind. Mat., 1:1 (1998),  145–147  mathnet  mathscinet  zmath
1996
10. Yu. V. Merekin, “A lower bound on complexity for schemes of the concatenation of words”, Diskretn. Anal. Issled. Oper., 3:1 (1996),  52–56  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021